# SDR 00FDEA00101

- Difficulty date: February 22, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 2024T3
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO DOOR JAMB FORWARD LWR SILL SKIN DAMAGED.  REPAIR, FABRICATED PER SRM 53-50-00 FIG 4 VOL 1.
